VOL. 114 · NO. 2 | February 2020
 
VIEW ALL ABSTRACTS +
Articles
Ian M. Anderson, Thomas Leistner, Paweł Nurowski
J. Differential Geom. 114 (2), 193-242, (February 2020) DOI: 10.4310/jdg/1580526015
KEYWORDS: conformal structures, Fefferman–Graham ambient metric, exceptional holonomy, generic distributions, pp-waves, 53C29, 53A30
Chunhe Li, Zhizhang Wang
J. Differential Geom. 114 (2), 243-304, (February 2020) DOI: 10.4310/jdg/1580526016
Yao Yuan
J. Differential Geom. 114 (2), 305-336, (February 2020) DOI: 10.4310/jdg/1580526017
KEYWORDS: rational surfaces, moduli spaces of sheaves, strange duality, 14D05
Chang-Shou Lin, Wen Yang, Xuexiu Zhong
J. Differential Geom. 114 (2), 337-391, (February 2020) DOI: 10.4310/jdg/1580526018
Back to Top